# SDR 96ZZZX1401

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719JB
- Make and model: Lear 35A
- Aircraft serial: 166
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK/DTW, NITE IMC - ON 2-27-96 EN ROUTE, RT CURRENT LIMITER FAIL LIGHT ILLUMINATED FOLLOWED BY THE RT GEN FAIL LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO BUF.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSTALLED NEW CURRENT LIMITER, O/H GENERATOR, O/H VOLTAGE REGULATORS (VOLTAGE REGULATORS REPLACED FOR PRECAUTION).  OPERATIONAL CHECKED DC ELECTRICAL SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE, 2-28-96.  LANDINGS, 6,786.
